Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3727-3737
http://dx.doi.org/10.1155/IJMMS.2005.3727

Stability of nonaxisymmetric ferrofluid flow in rotating cylinders with magnetic field

Centre for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 8 June 2005; Revised 17 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jitender Singh and Renu Bajaj, “Stability of nonaxisymmetric ferrofluid flow in rotating cylinders with magnetic field,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 23, pp. 3727-3737, 2005. doi:10.1155/IJMMS.2005.3727